# SDR 2005FA0000969

- Difficulty date: June 28, 2005
- Submitted: July 20, 2005
- Operation: General aviation
- Aircraft: N6175N
- Make and model: Cessna 210M
- Aircraft serial: 21062946
- Engine: Cont IO550*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: IO400309
- Condition: Worn
- Location: Magneto
- Part time: 959 hours
- Component: Magneto
- Component part number: S1200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGS REMOVED FOR TROUBLESHOOTING OF ENGINE HIGH ALTITUDE OPERATION PROBLEM.  DURING PREINSTALLATION INSPECTION OF COUPLINGS.  ONE WAS FOUND WORN BEYOND LIMITS.  (K)
